# SDR QXEA2021060800283

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 5,092 hours, 2,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING ILLUMINATED DURING PRE FLIGHT. REMOVED FROM SERVICE. NO ACTIVE SMOKE MASTER CURRENTLY ON EICAS. CW TEST OF FWD LAV SMOKE SYSTEM IAW E175 AMM TASK 26-14-01-700-801-A. SYSTEM TEST GOOD. NO FURTHER DEFECTS NOTED. SMOKE MASTER CAUTION REMAINS EXTINGUISHED. RETURNED TO SERVICE.
